# SDR MZZA96204

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMEN BS 1166 FRAME SHEAR TIE BETWEEN STRINGER 28L AND STRINGER 29L.  THE CORRODED SHEAR TIE WAS REMOVED AND REPLACED WITH NEW SHEAR TIE PER B727 SRM 53-10-4.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810591 (SEQ NR 01074).  (M)
